Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 536019, 10 pages
http://dx.doi.org/10.1155/2014/536019
Research Article

Dynamics of a Predator-Prey System with Mixed Functional Responses

1Department of Mathematics Education, Catholic University of Daegu, Gyeongsan, Gyeongbuk 712-702, Republic of Korea
2Department of Mathematics, Kyonggi University, Suwon 443-760, Republic of Korea

Received 20 May 2014; Revised 5 September 2014; Accepted 5 September 2014; Published 14 September 2014

Academic Editor: Wan-Tong Li

Copyright © 2014 Hunki Baek and Dongseok Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Young-Hee Kim, and Sangmok Choo, “A New Approach to Global Stability of Discrete Lotka-Volterra Predator-Prey Models,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–11, 2015. View at Publisher ยท View at Google Scholar